# SDR DALA2020071502586

- Difficulty date: July 12, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 65,208 hours, 23,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WAKEUP - EMERGENCY LIGHTS GUARDED SWITCH BROKEN.  R/R EMERGENCY LIGHTS/PASSENGER OXYGEN CONTROL PANEL PER AMM 33-51. CKS GOOD.
